# SDR SIMA200606912

- Difficulty date: March 8, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: CC670341757
- Condition: Corroded
- Location: Fs 280
- Part time: 6,760 hours, 5,047 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BEAM AT STA 280 WAS FOUND CORRODED.  CUT OUT SECTION OF BEAM TO REMOVE THE DAMAGE.  PREPARED A NEW SECTION OF NEW BEAM.  PREPARED A FORWARD SPLICE DOUBLER, AFT SLICE AND RADIUS PLATE.  REPAIR DOEN IAW REO.  (K)
